# SDR DL76G091536

- Difficulty date: September 21, 2009
- Submitted: September 30, 2009
- Operation: Air carrier
- Aircraft: N1602
- Make and model: Boeing 767332
- Aircraft serial: 29694
- Aircraft time: 50,312 hours, 7,202 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Exterior
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHT ON FUSELAGE NEAR R-2 DOOR INOP.  RELAMPED, LIGHT CHECKS GOOD.
